# SDR SWAA020252

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 48,463 hours, 47,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 6557463
- Condition: Damaged
- Location: Girt Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BOTH AFT DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKET LOCKS, WITH DAMAGED HARDWARE ON FWD AND AFT LOCKS.  REMOVED AND REPLACED HARDWARE PER MM.
